# SDR USAA2010092092048

- Difficulty date: September 16, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65464568A
- Part serial: MA11145
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - AREA OF DELAMINATION ON NR 2 SPOILER 24 INCHES FROM UPPER OUTBOARD END.  REPLACED NR 2 SPOILER IAW B737 AMM 27-61-11.
